Open Access
30 June 2005 Dynamics of a continued fraction of Ramanujan with random coefficients
Jonathan M. Borwein, D. Russell Luke
Abstr. Appl. Anal. 2005(5): 449-467 (30 June 2005). DOI: 10.1155/AAA.2005.449


We study a generalization of a continued fraction of Ramanujan with random, complex-valued coefficients. A study of the continued fraction is equivalent to an analysis of the convergence of certain stochastic difference equations and the stability of random dynamical systems. We determine the convergence properties of stochastic difference equations and so the divergence of their corresponding continued fractions.


Download Citation

Jonathan M. Borwein. D. Russell Luke. "Dynamics of a continued fraction of Ramanujan with random coefficients." Abstr. Appl. Anal. 2005 (5) 449 - 467, 30 June 2005.


Published: 30 June 2005
First available in Project Euclid: 25 July 2005

zbMATH: 1134.11332
MathSciNet: MR2201037
Digital Object Identifier: 10.1155/AAA.2005.449

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 5 • 30 June 2005
Back to Top